# SDR JJBA20210519024

- Difficulty date: May 19, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N12201
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500959
- Aircraft time: 35,643 hours, 22,243 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Condition: Failed
- Location: Main Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA UNABLE TO OPEN MAIN DOOR, EXCESSIVE FORCE REQUIRED TO OPEN. R&R FWD TOP MICRO-SWITCH COVER ON MAIN DOOR. PERFORMED MAIN DOOR INTERNAL ACTUATING HANDLE TEST. DYNAMO-METER READS 80 FT-LBS OVER THE LIMIT. MEASUREMENT OF SKIN GAP BETWEEN MAIN DOOR AND FUSELAGE REQUIRED TO DETERMINE NECESSARY ADJUSTMENTS. PERFORMED MAIN DOOR INTERCONNECTING RODS RIGGING CHECK. FOUND RIG PIN C COULD NOT BE INSERTED INCLUDING PIN C. DOOR OPERATES NORMALLY WITH TRIM OFF. FOUND BOTH FWD & AFT LOWER LATERAL GUIDE SEATS TO HAVE WEAR & REQUIRE REPLACEMENT. PERFORMED PRELIMINARY CHECK OF INTERNAL ACTUATING HANDLE WITH TRIM OFF. GOT VALUE OF 48 LBS ON THE DYNAMO-METER, REQUIRES TO BE RE-ACCOMPLISHED ONCE TRIMS ON DUE TO PRIOR CHECK USED WRONG UNIT OF MEASURE. PRESSURIZED AIRCRAFT. NO BINDING OF DOOR NOTED. INSTALLED MCD TRIM AND R&R FWD AND AFT LWR LATERAL GUIDE SEATS. RIG CHECK SAT. PERFORMED ANOTHER PRESSURIZATION AND GOT A HANDLE FORCE VALUE OF 40 LBS. FORCE CHECK SAT. NO FURTHER DEFECTS NOTED.
